Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What could be the reason of fluctuating b.p?

sir my father is diabetic last 30 yrs and having ckd,hyper tension,and undergone angioplasty two times taking clopigrel-75,metzok-50,telmisat H 40 one tab. dily and human actrapid -40 --20 units daily ,last two days found bp to be 100/65 and 118/78 and heart rate tobe 62/70respectively tested twice thus stopped taking telmisat H40 yesterday still bp found to be same . kindly advice
Asked On : Thu, 24 Jun 2010
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello nanda;
welcome to HealthcareMagic
The fluctuations in BP are normal and it can be on lower side occassionally since your father is on medicines.Also the BP you have posted is normal for him and the pulse rate is also fine as he is on metzok 50.If your father is not having any symptoms then he is fine and if he has any symptom like dizziness or any other symptom then you can consult his doctor.The BP of every person is not constant and it varies through out the day and night and also varies with work;walking;rest etc.
Take care.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor